# SDR DHL2001806006

- Difficulty date: August 1, 2001
- Submitted: August 6, 2001
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Plank
- Condition: Cracked
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD FLAP INBOARD HINGE BASE OUTBOARD PLANK CRACKED. NR1301 REMOVED & INSTALLED LT O/B FLAP AS PER DC-8 M/M 27-51-2 OPS CHECKS OK AS PER DC-8 M/M 27-50-0.
